It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board

  • Can Lexapro make you dizzier when starting?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-18-2009, 05:39 PM   #1
    renie2
    Member
    (female)
     
    Join Date: Jun 2009
    Posts: 51
    renie2 HB User
    Can Lexapro make you dizzier when starting?

    Hi, I was on Lexapro for 6 years. Although I had two vertigo attacks that had me on my back for 24 hours unable to move, the rest of those years I felt great and dizzy free. Well, actually, as long as I gave up running and other jumping-type activities. I decided to go off lexapro in December and within 2 weeks, caught a virus that lasted for a month. It ended up settling in my inner ear and I've had imbalance ever since. I feel unstable, rocky, head feels wobbly, etc. It improved, but I found that I was unable to swim--motion sickness got really unbearable. I was swimming 12 miles a week and waiting anxiously for summer so I could swim outside. So I decided to return to lexapro after toughing it out almost 6 months. Now, after about a week on it, I've had even worse dizziness. Everything is setting off imbalance, and when I tried to swim, I was very dizzy for hours afterwards. Sunday I had a mini vertigo attack while playing basketball (just shooting hoops). Antivert got me back on my feet in 24 hours. This is misery. I don't know if I should stop the Lexapro or not. Otherwise, I have no complaints, but heck, this is why I went back on it, not to increase my dizziness. Any input about your knowledge or experience with first starting on lexapro is greatly appreciated. It's been about 2 weeks on it. Today I felt great and tried to do some VRT, and am now really off balanced. My family doc says to stay on the Lexapro. I am seeing my ENT on Monday but would love some input.

    I'm still wondering if going off Lexapro caused the imbalance that started within 2 weeks of my virus. I was only taking .5 mg a day and weaned off it over a 2 week period per doctor's instructions.

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Serious Question...Lexapro......... himmylover Anxiety 2 04-21-2010 02:52 PM
    Lexapro...Is it worth the sexual side effect? 2fast Bipolar Disorder 18 06-21-2007 01:22 PM
    Stopping Lexapro and Starting Wellbutrin XL littlejmb Depression 438 10-29-2005 03:52 PM
    LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 02:18 PM
    HELP! Desparetly Need a "Pro" on Lexapro! Having PROBLEMS!! MMS1 Anxiety 1 07-04-2005 05:48 PM
    Lexapro verses Paxil ZLucia Anxiety 19 04-14-2005 02:24 PM
    Thinking of starting Lexapro Jaras500 Depression 3 03-07-2005 03:47 PM
    Lexapro missmokay Anxiety 10 06-21-2004 02:27 PM
    Celexa/Lexapro Dizziness byrdleg Depression 0 07-06-2003 07:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:09 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!